MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA CUP: MPACT ACETABULAR SHELL Ø54 MULTI-HOLE

MEDACTA INTERNATIONAL SA CUP: MPACT ACETABULAR SHELL Ø54 MULTI-HOLE
Catalog Number 01.32.154MH
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 06/20/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 2 july 2019: lot 186958: (b)(4) items manufactured and released on 16-"gen"-2019.Expiration date: 2024-01-01.No anomalies found related to the problem.To date, (b)(4) items of this same lot have been already sold without any other similar reported event.Additional implants involved in the event, batch review performed on 2 july 2019: liner: mpact 01.32.3644hct flat pe hc liner ø36/e lot 1811217 (k103721): (b)(4) items manufactured and released on 1-mar-2019.Expiration date: 2024-02-17.No anomalies found related to the problem.To date, (b)(4) items of this same lot have been already sold without any other similar reported event.Stem: amistem p 01.18.443 amistem-p collared lat stem size 3, lot: 188032 (k173794): (b)(4) items manufactured and released on 18-"dic"-2018.Expiration date: 2023-12-06.No anomalies found related to the problem.To date, (b)(4) items of this same lot have been already sold without any other similar reported event.Ball heads: mectacer 01.29.209 biolox delta ceramic ball head 12/14 ø 36 size m 0, lot: 187086 (k112115): (b)(4) items manufactured and released on 11-"dic"-2018.Expiration date: 2023-11-27.No anomalies found related to the problem.To date, (b)(4) items of this same lot have been already sold without any other similar reported event.
 
Event or Problem Description
Revision surgery performed after 9 days from the primary due to signs of an infection (the pathogen is unknown).The surgeon explanted all hardware and implanted an antibiotic spacer.The surgery was completed successfully.

Brand Name
CUP: MPACT ACETABULAR SHELL Ø54 MULTI-HOLE
Common Device Name
ACETABULAR SHELL
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key8793456
Report Number3005180920-2019-00588
Device Sequence Number19343762
Product Code LPH
UDI-Device Identifier07630030810831
UDI-Public07630030810831
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K132879
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/01/2024
Device Catalogue Number01.32.154MH
Device Lot Number186958
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/20/2019
Initial Report FDA Received Date07/16/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;